# SDR SIMA20130814003

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 22,920 hours, 19,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT LOCATOR FWD SIDE INOPERATIVE.  R & R EMERGENCY LIGHT INVERTER IAW AMM 33-50-11.  OPS CHECKED GOOD.
